Orr Shalit
Orr Shalit
Department of Mathematics, Technion
Verified email at technion.ac.il - Homepage
Title
Cited by
Cited by
Year
Subproduct systems
OM Shalit, B Solel
Documenta Mathematica 14 (801-868), 3-4, 2009
772009
The isomorphism problem for some universal operator algebras
KR Davidson, C Ramsey, O Shalit
Advances in Mathematics 228, 167-218, 2011
572011
Dilations, inclusions of matrix convex sets, and completely positive maps
KR Davidson, A Dor-On, OM Shalit, B Solel
International Mathematics Research Notices 2017 (13), 4069-4130, 2017
442017
Operator theory and function theory in Drury–Arveson space and its quotients
OM Shalit
Operator Theory, 1-50, 2014
412014
Operator algebras for analytic varieties
K Davidson, C Ramsey, OM Shalit
Transactions of the American Mathematical Society 367 (2), 1121-1150, 2015
402015
Minimal and maximal matrix convex sets
B Passer, OM Shalit, B Solel
Journal of Functional Analysis 274 (11), 3197-3253, 2018
362018
Stable polynomial division and essential normality of graded Hilbert modules
OM Shalit
Journal of the London Mathematical Society 83 (2), 273-289, 2011
332011
Spectral sets and distinguished varieties in the symmetrized bidisc
S Pal, OM Shalit
Journal of Functional Analysis 266 (9), 5779-5800, 2014
322014
E0-dilation of strongly commuting CP0-semigroups
OM Shalit
Journal of Functional Analysis 255 (1), 46-89, 2008
302008
Algebras of bounded noncommutative analytic functions on subvarieties of the noncommutative unit ball
G Salomon, OM Shalit, E Shamovich
Trans. Amer. Math. Soc. 370, 8639-8690, 2018
252018
Essential normality, essential norms and hyperrigidity
M Kennedy, OM Shalit
Journal of Functional Analysis 268 (10), 2990-3016, 2015
242015
Dilation theory in finite dimensions: the possible, the impossible and the unknown
E Levy, OM Shalit
Rocky Mountain Journal of Mathematics 44 (1), 203-221, 2014
19*2014
Essential normality and the decomposability of algebraic varieties
M Kennedy, OM Shalit
New York Journal of Mathematics 18, 877-890, 2012
192012
Representing a product system representation as a contractive semigroup and applications to regular isometric dilations
OM Shalit
Canadian Mathematical Bulletin 53 (3), 550-563, 2010
192010
Multipliers of embedded discs
KR Davidson, M Hartz, OM Shalit
Complex Analysis and Operator Theory 9 (2), 287-321, 2015
172015
On the isomorphism question for complete Pick multiplier algebras
M Kerr, JE McCarthy, OM Shalit
Integral Equations and Operator Theory 76 (1), 39-53, 2013
172013
Operator algebras of monomial ideals in noncommuting variables
ETA Kakariadis, OM Shalit
Journal of Mathematical Analysis and Applications 472 (1), 738-813, 2019
162019
Continuity of CP-semigroups in the point-strong operator topology
D Markiewicz, OM Shalit
Journal of Operator Theory 64 (1), 149-154, 2010
142010
Unitary N-dilations for tuples of commuting matrices
JE McCarthy, OM Shalit
Proceedings of the American Mathematical Society 14, 563-571, 2013
13*2013
E-dilation of strongly commuting CP-semigroups (the nonunital case)
OM Shalit
Houston Journal of Mathematics 35 (1), 203-232, 2011
13*2011
The system can't perform the operation now. Try again later.
Articles 1–20